Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 834731, 11 pages
http://dx.doi.org/10.1155/2013/834731
Research Article

A Discrete-Time Retrial Queue with Vacations and Two Types of Breakdowns

College of Science, North University of China, Taiyuan 030051, China

Received 12 July 2013; Revised 21 September 2013; Accepted 21 September 2013

Academic Editor: Ram N. Mohapatra

Copyright © 2013 Feng Zhang and Zhifeng Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Zhang and Zhifeng Zhu, “A Discrete-Time Retrial Queue with Vacations and Two Types of Breakdowns,” Journal of Applied Mathematics, vol. 2013, Article ID 834731, 11 pages, 2013. doi:10.1155/2013/834731